The development of chemotherapy-induced left ventricular dysfunction should be carefully monitored in patients with breast cancer who are receiving trastuzumab therapy, and also with associated valvular heart disease (VHD). Left ventricular myocardial global longitudinal systolic strain (GLSS) and left ventricular dimension monitoring can be independent subclinical predictors of the subsequent decline in left ventricular ejection fraction (LVEF). This change can be incremental to usual predictors in patients at risk for trastuzumab-induced cardiotoxicity. Our patient presented with an increase in her left ventricular internal diameter diastolic dimension (LVIDd) three months into her initiation of chemotherapy (CT), followed by a reduction in her left ventricular GLSS about ten months into her Trastuzumab based CT. LVEF and Troponin values obtained were not suggestive of cancer treatment-related cardiac dysfunction (CTRCD). Some recovery in the left ventricular GLSS and improvement in the LVIDd was observed following optimization of medical therapy. Her beta-blocker was switched from Labetalol to carvedilol, angiotensin-converting enzyme inhibitor (ACE-I) was initiated, and the doses titrated as tolerable by the patient (limited by her hypotension) along with non-pharmacological intervention.